i started taking sprintec birth control when I was around 17-18. Never had any side effects, it was great! When I was 19, I stopped taking sprintec for a few months. I decided to start it back up again around the time I went back to college. It's been about 3.5 months and the entire time I've had the WORST acne of my life around my chin and eyebrow area. I had mild acne before, but never to this extreme. Should I keep taking it?? Is my body never going to get used to this and will I keep breaking out? Help please!!
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 1 answer
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 • 4 answers
Posted 6 Jun 2013 • 2 answers
Posted 23 Jun 2014 • 3 answers
Posted 12 Mar 2016 • 0 answers